# SDR DALA2021032201662

- Difficulty date: February 13, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N6707A
- Make and model: Boeing 757232
- Aircraft serial: 30395
- Aircraft time: 69,410 hours, 25,834 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cover
- Condition: Damaged
- Location: L3 Door Hinge
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6707 ON PRE FLT CHK FOUND 3L DOOR OUTER HINGE COVER DAMAGED. CORRECTIVE ACTION: RE-INSTALLED L-4 DOOR UPPER HINGE MOST AFT COVER AND LEAF SPRING IAW B757 SRM. (7596468)
